Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wow am I tired... Sunbath

Posted by delna on October 3, 2009, at 3:47:27

In reply to Re: wow am I tired... delna, posted by Sunbath on October 1, 2009, at 11:05:03

> Hi,
>
> thanks! You say you started it at night? Did you sleep well?
> Are you tired during the day?
> I met with my pdoc today and she suggested trying taking it at night if it was making me that tired..
> I will try that out the next days..
>
> Good luck to you too and please also keep me updated :)
>

Hi
Hope you are feeling better.
No I am not sleeping well at all. I take Klonopin 2mg anyway to sleep but my sleep has been disturbed and restless.
The daytime sedation is ridiculous and today I have taken 200mg Provigil (having woken up at 1pm.
The doctor says it will get better and perhaps so at a higher dose like 30mg.
I'm giving it a fair shot because I have limited choices.
Keep me posted
TC
D

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:delna thread:918799
URL: http://www.dr-bob.org/babble/20091001/msgs/919502.html